| Model Number |
EVOLUTION 3E HP |
| Medical Device Problem Code |
Circuit Failure (1089)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/08/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient information was requested but not provided.The third party service personnel confirmed the reported issue.Sp replaced the device's system sensor board to address the issue.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it has met all event medical quality specifications.The manufacturer's investigation is ongoing.Event medical will submit a supplemental if additional information becomes available.
Event or Problem Description
Event description: the initial reporter located outside the u.S.Reported that while in use on a patient, the oxygen (o2) high pressure zero offset failed on evolution ventilator dring calibration.The patient was removed from the ventilator and placed on an alternate ventilator with no injury reported.Manufacturer narrative: patient information was not provided.The third party service personnel confirmed the reported issue.Sp replaced the device's system sensor board to address the issue.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it has met all event medical quality specifications.The manufacturer's investigation is ongoing.Event medical will submit a supplemental if additional information becomes available.